# SDR USAA950318

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47026
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 980
- Part time: 70,949 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND ONE .5 INCH CRACK IN STATION 980 TOP PYLON TO FUSELAGE ATTACH ANGLE RT.  INSTALLED DOUBLER REPAIR PER SRM 54-04 FIG 10.  (W)
